# SDR YENA201906260371

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 37,153 hours, 23,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007006
- Part serial: 2012030017
- Condition: Damaged
- Location: Ac Bay
- Part time: 19,187 hours, 12,963 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1282, RIC-BOS. EMERGENCY DECLARED. CABIN ODOR #2 PACKSTRUCK MATCH SMELL IN CABIN DURING DESCENT AT FL 180. SMELL DISSIPATED AFTER DEPRESSURIZATION; REMOVED AND REPLACED #2 ACM IAW AMM 21-51-55. OP CHECKS GOOD. MX4 UPDATED. PLACARD REMOVED AND MCC NOTIFIED.
